# SDR ABXA20170511045

- Difficulty date: May 11, 2017
- Submitted: June 9, 2017
- Operation: Air carrier
- Aircraft: N767AX
- Make and model: Boeing 767281
- Aircraft serial: 22785
- Aircraft time: 59,940 hours, 41,482 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 145T26043
- Condition: Corroded
- Location: Bs 1065
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SUPPORT ANGLE AT AFT LOWER CARGO COMPARTMENT BULKHEAD,  BS 1065.  THE SUPPORT ANGLE WAS REPLACED. AIRPLANE WAS GROUNDED.
